Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD; WRAP, STERILIZATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
O&M HALYARD, INC. HALYARD; WRAP, STERILIZATION
Model Number
34151
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Imperfections (webbing) in all sizes of the halyard wraps.This webbing compromises steam penetration.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
WRAP, STERILIZATION
Manufacturer
(Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
MDR Report Key
24200878
Report Number
24200878
Device Sequence Number
5483988
Product Code
FRG
UDI-Device Identifier
20680651341512
UDI-Public
(01)20680651341512
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/13/2026
Report Date
(Section F)
01/13/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
34151
Device Catalogue Number
34151-02
Device Lot Number
LT5091000
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/28/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
01/13/2026